A boundary element method for a second order elliptic partial differential equation with variable coefficients

Ang, W.T. and Kusuma, J. and Clements, D.L. (1996) A boundary element method for a second order elliptic partial differential equation with variable coefficients. Engineering Analysis with Boundary Elements, 18 (4). pp. 311-316. ISSN 0955-7997

[img]
Preview
PDF
A boundary element method for a second order (abstract).pdf

Download (73kB) | Preview
Official URL: http://www.sciencedirect.com/science/article/pii/S...

Abstract

A boundary element method is derived for solving a class of boundary value problems governed by an elliptic second order linear partial differential equation with variable coefficients. Numerical results are given for a specific test problem.

Item Type: Article
Uncontrolled Keywords: Boundary element method, heterogeneous media, inhomogeneous elasticity, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: Q Science > QA Mathematics
Divisions: Academic Faculties, Institutes and Centres > Faculty of Engineering
Depositing User: Karen Kornalius
Date Deposited: 18 Sep 2017 05:47
Last Modified: 18 Sep 2017 05:47
URI: http://ir.unimas.my/id/eprint/17646

Actions (For repository members only: login required)

View Item View Item